Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Side effects of i-pill on 18 year old girl?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
is there any effect of i-pill on 18 years old girl?
Posted Wed, 11 Apr 2012 in Birth Control
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
I-pill is a high dose hormonal pill and shows all the side effects of a hormonal pill like irregular vaginal bleeding, headache, nausea and vomiting, etc. You might also have some lower abdominal pain and breast tenderness for a day or two.
It does not affect you considerably if used only once or twice as an emergency contraceptive.
18 years of age does not alter its effects on the body.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor